Skip to Main content Skip to Navigation

hal-01067540v1  Journal articles
Jean-David BenamouFrancis CollinoJean-Marie Mirebeau. Monotone and Consistent discretization of the Monge-Ampere operator
Mathematics of Computation, American Mathematical Society, 2016, 85 (302), pp.2743-2775. ⟨10.1090/mcom/3080⟩
hal-01152168v2  Journal articles
Quentin MerigotJean-Marie Mirebeau. Minimal geodesics along volume preserving maps, through semi-discrete optimal transport
SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2016, 54 (6), pp.3465-3492. ⟨10.1137/15M1017235⟩
hal-01112226v1  Journal articles
Guillaume CarlierGabriel PeyréJean-Marie MirebeauVincent Duval. A Γ-Convergence Result for the Upper Bound Limit Analysis of Plates
ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2016, 50 (1), pp.215-235